# SDR IXXA06SMN400S

- Difficulty date: November 17, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND NUMBER 1 PYLON RIGHT UPPER SKIN CRACKED AT STATION YN210.000.  REMOVED LEFT SKIN.  REMOVED RIGHT SIDE STRAP AND HINGE HALVES FROM RIGHT SIDE AND ATTACHING PARTS FROM PYLON STRUCTURE AS NEEDED.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 MM 54-30-0, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-20D, DC8 SRM 51-3-1, AND DC8 SERVICE BULLETIN 54-70 DATED 08-21-70.
